# SDR ARWA980705

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL I CORROSION, ON LT AILERON LOWER SURFACE.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW DC-8 SRM 57-2-0.  REMOVED DAMAGED AREA CLEANED SURROUNDING AREA IAW DC-8 SRM 51-1-8.  FABRICATED NEW PLATING IAW EO NR CF-N345JW - 12/98 IRDTD 04/24/98.  TREATED, PRIMED AND INSTALLED IAW DC-8 SRM 51-1-8, 51-1-11, 51-1-21D.  ARROW AIR CONTROL NR 1059.  FCT NRC 0961.  WORK ORDER NR 020663.  ENTERED ON LOG PAGE NR 75166, ITEM 214M.
